# SDR CALA2024020500311

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 71,190 hours, 12,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 4NS1031
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY AISLE LIGHTS AT SEAT 32 DEF WORKS INTERMITENTLY, SEAT BACK MOVED FORWARD AND BACK, LIGHT FLICKERS ON/OFF. SUSPECT WIRING FAULT. IDT INSPECTION ITEM REQUIRED. CHECK FOUND CABLE INTERMITTENT. PARTS ORDERED. CHECKED EMERGENCY LIGHT OPERATION AND ALL FOUND NORMAL AT 32DEF. SUBJECT QUICK DISCONNECT WIRING REPLACED. OP CHK IAW AMM 33-51-00-710-801-C1 PARTS USED: 76-2334-3-0079,QTY :1 TEST RESULT SATIS WITH NIL FURTHER FINDING IDT INSPECTION CARRIED OUT. LP CLEARED TO BE CLOSED.
